its been almost 8 weeks since i stopped and i think ifeel worse in the last week than i have since stopping. Omg what a friggen nightmare. Feels like i might just stop breathing and stop swallowing. Its really scary.
Hi jaybie. What you're going through is anxiety. Its been two months and your body is actually behaving itself, without the drug in you. If you find its becoming really unbearable, then you might want to go back on lexapro or if thats not what you want to do, try another drug for your anxiety. best wishes and hopefully you will feel better soon.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2010 • 3 answers
Posted 25 Aug 2013 • 2 answers
Posted 14 Oct 2013 • 16 answers
Posted 30 Apr 2014 • 3 answers
Posted 14 Nov 2016 • 0 answers